# SDR DALA14027610960

- Difficulty date: April 28, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 62,941 hours, 46,952 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 1425
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INSIDE BRACKET OF DORSAL FIN AREA, BS 1425, BETWEEN STR 1 AND 2L.  REMOVED ANGLE, FABRICATED, HEAT TREATED TO T6 CONDITION TREATED, PRIMED, & INSTALLED ANGLE AT F/S 1425 BETWEEN LONG 1 & 2L ALL IAW SRM 51-30-2, 51-30-5, 51-10-3 DWG 5912188, REV BD & FASE REPORT 2-37153-801, REV A.
